MathSciNet Relay Station
MathSciNet bibliographic data
MR2411962 (2009g:20050) 20E18 (20J06)
Fernández-Alcober, G. A.; Kazachkov, I. V.; Remeslennikov, V. N.; Symonds, P. Comparison of the discrete and continuous cohomology groups of a pro-$p$ group. Algebra i Analiz 19 (2007), no. 6, 126--142; translation in St. Petersburg Math. J. 19 (2008), no. 6, 961–973
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement